# SDR REXA2017111001159

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 23,195 hours, 20,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECKED GOOD.
